Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 625985, 15 pages
http://dx.doi.org/10.1155/2014/625985
Research Article

Reliability Analysis of Random Fuzzy Unrepairable Systems

1Department of Computer Sciences, Tianjin University of Science and Technology, Tianjin 300222, China
2School of Management, Huazhong University of Science and Technology, Wuhan 430074, China

Received 15 February 2014; Revised 4 April 2014; Accepted 4 April 2014; Published 2 June 2014

Academic Editor: Beatrice Paternoster

Copyright © 2014 Ying Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ying Liu, Xiaozhong Li, and Jianbin Li, “Reliability Analysis of Random Fuzzy Unrepairable Systems,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 625985, 15 pages, 2014. https://doi.org/10.1155/2014/625985.